Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 115, NWS Cleveland, OH

July 27, 20204 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 27, 2020, 3:48 PM EDT for 4 counties in Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2020, 3:48 PM EDT (19:48 UTC)
Expired
Jul 27, 2020, 4:30 PM EDT
In force
42 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, OH, Huron County, OH, Richland County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

154 
WUUS51 KCLE 271948
SVRCLE
OHC033-077-139-147-272030-
/O.NEW.KCLE.SV.W.0115.200727T1948Z-200727T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
348 PM EDT Mon Jul 27 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Huron County in north central Ohio...
  Northern Richland County in north central Ohio...
  Southeastern Seneca County in northwestern Ohio...
  Northern Crawford County in north central Ohio...

* Until 430 PM EDT.

* At 348 PM EDT, a severe thunderstorm was located over Chatfield, or
  9 miles north of Bucyrus, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Bucyrus, Shelby, Willard, New London, Plymouth, New Washington,
  Chatfield, Greenwich, Benton, North Fairfield, Tiro, Sulpher
  Springs, Shenandoah and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4100 8311 4116 8234 4111 8233 4107 8234
      4107 8243 4106 8244 4099 8244 4099 8242
      4085 8242 4082 8307
TIME...MOT...LOC 1948Z 259DEG 32KT 4094 8298 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
2 follow-up statements
565 
WWUS51 KCLE 272013
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
413 PM EDT Mon Jul 27 2020

OHC147-272023-
/O.CAN.KCLE.SV.W.0115.000000T0000Z-200727T2030Z/
Seneca OH-
413 PM EDT Mon Jul 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SENECA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4103 8281 4116 8234 4111 8233 4107 8234
      4107 8243 4106 8244 4099 8244 4099 8242
      4085 8242 4083 8276
TIME...MOT...LOC 2013Z 259DEG 32KT 4093 8270 

$$

OHC033-077-139-272030-
/O.CON.KCLE.SV.W.0115.000000T0000Z-200727T2030Z/
Huron OH-Richland OH-Crawford OH-
413 PM EDT Mon Jul 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN HURON...NORTHERN RICHLAND AND NORTHEASTERN CRAWFORD
COUNTIES...

At 413 PM EDT, a severe thunderstorm was located near Shelby, or 14
miles northwest of Mansfield, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Shelby, Willard, New London, Plymouth, Greenwich, Tiro, Shenandoah
and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4103 8281 4116 8234 4111 8233 4107 8234
      4107 8243 4106 8244 4099 8244 4099 8242
      4085 8242 4083 8276
TIME...MOT...LOC 2013Z 259DEG 32KT 4093 8270 

HAIL...<.75IN
WIND...60MPH
 
$$

Jaszka
288 
WWUS51 KCLE 272024
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
424 PM EDT Mon Jul 27 2020

OHC033-077-139-272034-
/O.EXP.KCLE.SV.W.0115.000000T0000Z-200727T2030Z/
Huron OH-Richland OH-Crawford OH-
424 PM EDT Mon Jul 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HURON...NORTHERN
RICHLAND AND NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 430 PM
EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4103 8281 4116 8234 4111 8233 4107 8234
      4107 8243 4106 8244 4099 8244 4099 8242
      4085 8242 4083 8276
TIME...MOT...LOC 2024Z 259DEG 32KT 4095 8259 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:27 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 27, 2:27 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
227 PM EDT Mon Jul 27 2020

.SYNOPSIS...
A cold front associated with a low pressure centered in Quebec
will move east across the area tonight. High pressure will build
into the region on Tuesday. A weak boundary will approach the
area from the north on Wednesday, but high pressure will quickly
build back into the area for the end of the week.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Primary concerns in the near term forecast are during the next
couple hours as a cold front approaches the area from the
northwest. Showers and thunderstorms have begun to develop along
the prefrontal trough. Dewpoints across the area have risen into
the 70s, creating very muggy conditions and very moist
conditions for storms to develop in. Although widespread cloud
cover can be seen on visible satellite imagery at this point,
the atmosphere remains rather unstable with 1000-1500 J/kg of
CAPE and strong low level lapse rates. A corridor of high DCAPE
values exists ahead of the front, along with PWAT values near 2
inches. With a very moist system moving through the area, the
primary concerns with this system remain heavy rainfall and
gusty winds. With this environment, wet microbursts are possible
in the strongest storms, resulting in locally strong and
damaging winds. Overall flooding potential is rather limited as
the ground is already rather dry across the area. Urban areas
and other areas with poor drainage may see a potential for some
ponding of water with the heaviest rainfall.

Although storms have already begun to develop across the area,
no significant cool down has begun. Temperatures are currently
in the upper 80s to low 90s across the area. This, coupled with
high dewpoints, has resulted in the heat index to be in the mid
to upper 90s across the area. Showers may provide some brief
relief to areas due to evaporative cooling, however the true
relief will be once the front moves through Tuesday morning,
bringing cooler and drier air.

The front will pass through the area by Tuesday morning.
Overnight low temperatures Monday will be in the mid to upper
80s. A few linger showers may stick around early Tuesday, but
then primarily dry conditions will move in as high pressure
builds in over the Great Lakes region again on Tuesday. High
temperatures will be in the low to mid 80s with dewpoints in the
low 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Low pressure will slowly rotate eastward from Ontario to Quebec
Tuesday night through Wednesday. The associated weak cold front
will sink south from the central Great Lakes into the area,
stalling across the area late Wednesday. Pops increase into the
slight chance/low chances range during the day Wednesday, but
some upstream convection could sneak in late Tuesday night. The
front washes out Wednesday night into Thursday, with pops
decreasing. More diurnally driven pops may sneak up into the
southeast part of the forecast area Thursday with the washed out
boundary near, but better chances will stay south of the area
through Thursday night. Highs Wednesday will reach the mid to
upper 80s, with cooler temperatures in the upper 70s to mid 80s
behind the front Thursday.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
The region will be on the periphery of ridging building east from
the upper Midwest and an upper low/trough over NY/New England. Model
solutions diverge a bit into the weekend, but consensus suggests low
pressure tracking northeast through the Ohio valley Saturday night
through Sunday, with increasing moisture and precip chances through
the end of the weekend. Near normal temps generally expected through
the period.

&&

.AVIATION /18Z Monday THROUGH Friday/...
VFR conditions still persist across the area. Showers and
thunderstorms have begun to develop across the area, increasing
cloud cover and reducing ceiling heights to near MVFR
conditions. These storms are expected to become more widespread
as the afternoon progresses. Decided to handle showers and
thunderstorms in TEMPOs to account for reduced visibilities
which may drop conditions to IFR temporally as heavy rainfall is
expected. Timing of these showers in TAFs is still broad to
account for timing uncertainty. Increased moisture in the
atmosphere is expected to bring in lower ceilings which will
range from VFR to MVFR heights throughout the day. Winds will
remain from the southwest at 10 to 15 knots, gusting to 20 to 25
knots, locally higher with thunderstorms. The front will pass
late tonight and conditions will dry out and winds will calm to
5 to 10 knots

Outlook...Non-VFR possible into Tuesday with residual low
stratus. Isolated showers and storms may result in non- VFR on
Wednesday and Thursday.

&&

.MARINE...
Southwest winds will increase through the day ahead of an
approaching cold front. Winds will generally be in the 15 to 20 kt
range, with some 2 to 4 ft waves on the eastern basin with the
longer fetch. Otherwise, generally 1 to 3 ft waves expected in the
nearshore waters. The front cross the lake overnight, but winds will
pick up again out of the southwest Tuesday and Tuesday night as high
pressure tries to build across the lake. Generally westerly winds
expected until a front moves south across the lake late Wednesday
night through Thursday, stalling south of the lake Thursday into
Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Campbell
NEAR TERM...Campbell
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Campbell
MARINE...Greenawalt
Hazardous weather outlook, Jul 27, 4:35 AM EDT, 11 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
435 AM EDT Mon Jul 27 2020

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ002-003-280845-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Southern Erie-
435 AM EDT Mon Jul 27 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected across the area today and
will produce heavy rainfall. There is a localized flood risk for the
heavy rain, especially for areas that have repeating storms or in
urban or poor drainage regions. The strongest storms will also have
the potential to produce strong winds and, in some cases, reach
severe limits.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-280845-
Northern Erie-
435 AM EDT Mon Jul 27 2020

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected across the area today and
will produce heavy rainfall. There is a localized flood risk for the
heavy rain, especially for areas that have repeating storms or in
urban or poor drainage regions. The strongest storms will also have
the potential to produce strong winds and, in some cases, reach
severe limits.

There is a moderate swimming risk for the Lake Erie waters off
Northwest Pennsylvania. Waves of 2 to 4 feet are expected today.
Breaking waves and currents are expected. Stay away from dangerous
areas like piers, breakwalls, and river outlets.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-280845-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
435 AM EDT Mon Jul 27 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 27, 1:53 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
153 PM EDT Mon Jul 27 2020

OHZ006-008-017-018-271900-
Seneca-Wood-Hancock-Sandusky-
153 PM EDT Mon Jul 27 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SENECA...SOUTHWESTERN
SANDUSKY...SOUTHERN WOOD AND NORTHERN HANCOCK COUNTIES...

At 152 PM EDT, a strong thunderstorm was located over Leipsic, or 8
miles northeast of Ottawa, moving east at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Findlay, Fostoria, North Baltimore, McComb, Arcadia, Van Buren, New
Riegel, Wayne, Bloomdale, Risingsun, Cygnet, Jerry City, Hoytville,
Benton Ridge, West Millgrove, Bairdstown, Bascom and Kansas.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4133 8327 4099 8325 4100 8388 4123 8388
TIME...MOT...LOC 1752Z 266DEG 29KT 4112 8395

Kahn
Special weather statement, Jul 27, 2:38 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
238 PM EDT Mon Jul 27 2020

OHZ017-027-271945-
Wyandot-Hancock-
238 PM EDT Mon Jul 27 2020

...A STRONG THUNDERSTORM WILL AFFECT WYANDOT AND SOUTHERN HANCOCK
COUNTIES...

At 238 PM EDT, a strong thunderstorm was located over Bluffton,
moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Findlay, Upper Sandusky, Bluffton, Forest, Arlington, Rawson, Vanlue,
Marseilles, Carey, Mount Blanchard, Wharton, Benton Ridge, Jenera,
Mount Cory, Harpster, Kirby and Williamstown.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4100 8388 4101 8342 4099 8342 4099 8325
      4070 8323 4070 8330 4069 8331 4069 8343
      4070 8344 4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 1838Z 261DEG 25KT 4087 8386

Kahn
Special weather statement, Jul 27, 2:47 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
247 PM EDT Mon Jul 27 2020

OHZ007>009-018-019-271945-
Seneca-Huron-Erie-Ottawa-Sandusky-
247 PM EDT Mon Jul 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...HURON...
ERIE...SENECA AND SOUTHEASTERN SANDUSKY COUNTIES...

At 246 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kelleys Island to Sycamore. Movement
was east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Sandusky, Tiffin, Norwalk, Western Vermilion, Kelleys Island,
Bellevue, Clyde, Willard, New London, Plymouth, Green Springs,
Northern Milan, Milan, Wakeman, Bloomville, Castalia, Greenwich,
Monroeville, Marblehead and Attica.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4123 8318 4144 8287 4155 8284 4154 8284
      4154 8272 4150 8274 4149 8271 4150 8270
      4162 8272 4162 8271 4163 8267 4155 8270
      4145 8269 4138 8250 4142 8235 4107 8234
      4106 8244 4099 8244 4099 8324
TIME...MOT...LOC 1846Z 281DEG 19KT 4164 8269 4097 8319

Kahn
Special weather statement, Jul 27, 3:24 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
324 PM EDT Mon Jul 27 2020

OHZ011-013-272015-
Geauga-Cuyahoga-
324 PM EDT Mon Jul 27 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN GEAUGA AND
CUYAHOGA COUNTIES...

At 324 PM EDT, strong thunderstorms were clustered over Parma, or 10
miles south of Cleveland, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Cleveland, Chardon, Parma, Cleveland Heights, Strongsville, North
Royalton, Solon, Warrensville Heights, South Russell, Highland Hills,
Chesterland, Garfield Heights, Shaker Heights, Maple Heights, South
Euclid, Parma Heights, Broadview Heights, Brook Park, Mayfield
Heights and Berea.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4135 8122 4135 8159 4133 8159 4129 8157
      4127 8159 4128 8180 4141 8187 4157 8141
      4157 8130 4164 8129 4164 8123
TIME...MOT...LOC 1924Z 249DEG 30KT 4135 8173

Kahn
Special weather statement, Jul 27, 3:37 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
337 PM EDT Mon Jul 27 2020

OHZ009-010-018>020-027>030-272045-
Crawford-Seneca-Wyandot-Huron-Erie-Richland-Medina-Lorain-Ashland-
337 PM EDT Mon Jul 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON...NORTHERN
RICHLAND...ERIE...SOUTHEASTERN SENECA...CENTRAL MEDINA...NORTHERN
ASHLAND...EASTERN WYANDOT...CRAWFORD AND LORAIN COUNTIES...

At 337 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Vermilion to 6 miles west of
Bucyrus. Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Elyria, Mansfield, Medina, Ashland, Norwalk, Bucyrus, Upper Sandusky,
Strongsville, Brunswick, Galion, Shelby, Grafton, Willard, Ontario,
Wellington, Crestline, New London, Plymouth, Wakeman and New
Washington.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4071 8324 4099 8324 4134 8235 4135 8191
      4134 8187 4127 8188 4128 8169 4123 8169
      4071 8263
TIME...MOT...LOC 1937Z 289DEG 21KT 4135 8233 4081 8309

Kahn
Local storm report, Jul 27, 3:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT MON JUL 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     MARINE TSTM WIND 3 WNW VERMILION         41.43N 82.36W
07/27/2020  M46 MPH          LEZ145             OH   MESONET

            MESONET STATION XVRM VERMILION.

&&

ANM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 1:03 PM EDTSpecial Weather StatementCLEGeauga57 min
Jul 27, 1:11 PM EDTSpecial Weather StatementCLEMedina49 min
Jul 27, 1:33 PM EDTSpecial Weather StatementCLEAshland57 min
Jul 27, 1:53 PM EDTSpecial Weather StatementCLEHancock67 min
Jul 27, 2:07 PM EDTSpecial Marine WarningCLE83 min
Jul 27, 2:38 PM EDTSpecial Weather StatementCLEHancock, Wyandot67 min
Jul 27, 2:47 PM EDTSpecial Weather StatementCLEErie, Huron, Seneca58 min
Jul 27, 3:18 PM EDTSpecial Marine WarningCLE87 min
Jul 27, 3:21 PM EDTSevere Thunderstorm WarningCLEErie, Lorain54 min
Jul 27, 3:24 PM EDTSpecial Weather StatementCLECuyahoga51 min
Jul 27, 3:37 PM EDTSpecial Weather StatementCLECrawford, Huron, Medina, Richland68 min
Jul 27, 3:55 PM EDTSevere Thunderstorm WarningCLECuyahoga50 min
Jul 27, 4:11 PM EDTSpecial Weather StatementCLEGeauga, Trumbull64 min
Jul 27, 4:39 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Jul 27, 4:39 PM EDTSpecial Weather StatementCLEStark, Wayne66 min
Jul 27, 5:27 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull2 hr
Jul 27, 5:55 PM EDTSpecial Weather StatementCLEHolmes20 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.